logo

© Copyright Dr Rajat Mohan 2019 | Designed by : Aero Pack

Disable Preloader

Herbal Supplement Side Effects

side effect of harbal supplement

Over the years it has been seen that patients tend to use herbal supplements because they feel that they are safer and without any side effects.
But the reality is different, herbal supplements have active ingredients and they can prove to be a big risk for the health of an individual. Whatever written on the label of supplements are very confusing and provide little help. So it is very important you should consult your doctor before you take herbal supplements.
Herbal supplements are highly unregulated and we have to ensure that they contain what is written on the label and they should be free of contaminants.

side effect of harbal supplement

If at all a person wants to take health supplements certain things should be kept in mind:

  • The supplements should be clean and should be free of contaminants i.e. drugs, mercury, lead etc.
  • It is always preferable to buy a single herb supplement.
  • Normally the manufacturer of the supplements always had a wide claim that supplements can do wonders but we should use our common sense to believe it.
  • Never use a supplement a pregnant women and those who are breast feeding.
  • Supplements can interact with the drugs a person is taking.
  • During surgery it can also effect the Anesthetics and cause dangerous symptoms i.e. increase in BP and also in bleeding.

Tags:herbal supplement side effect, supplement side effects list, herbal supplement risks, herbal supplement disadvantages, herbal medicine side effects

Dr. Rajat Mohan

Dr Rajat Mohan is an acknowledged expert in the field of cardiology. Dr Rajat Mohan, MBBS, MD, DM, FCSI is a Senior Consultant Interventional Cardiologist at Sir Ganga Ram Hospital, Delhi.He has been working towards the diagnosis and management of all cardiac patients and has been performing intervention procedures like primary and elective Angioplasties for the last one decade

Leave a Comment
dr rajat mohan whatsapp icon